# SDR DALA2021081704742

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 86,256 hours, 34,188 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 685 AFS F/A REPORTED BRIEFLY SMELLING WHAT APPEARED TO BE SMOKE WHEN TURNING ON AFS COFFEE MAKER . COFFEE MAKER OFF AND NO OTHER INDICATIONS OF PROBLEMS ON SMOKE. CORRECTIVE ACTION: R/R COFFEE MAKER PER B757 AMM 25-31 OPS CK GOOD FOUND ORIGINAL COFFEE MAKER FULL OF GROUNDS ON HOT PLATE.
